Fertility Friends Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
125 Posts
Discussion Starter · #1 ·
Hi Girls  :)

I've just got a quick question.

Does anyone know if aspirin has an effect on the thickness of your lining ?

I'm hoping to do a de cycle in a few months and just wanted to know if I should take the aspirin or not ?

I've always been told that my lining is "nice and thick" but I wonder if I've made it too thick by taking the aspirin and that this may have stop implantation ?

I hope you can help  :)

Thank you, Natalie  :-*
 

·
Registered
Joined
·
15 Posts
Natalie,

I have been taking baby aspirin evey day and have also been told that I have a very thick lining (17mm!!).  She did flag it as a very slight potential problem but I did ask specifically if the baby aspirin would have caused it and should I stop taking it. 

She said no, it would make no difference and she recommended that I keep taking it.

Hope this helps,

Good luck

Allie.
 

·
Registered
Joined
·
125 Posts
Discussion Starter · #3 ·
Hi Allie

Thank you very much for your reply.  All this tx can be very overwhelming at times, especially when I'm about to start my 7th go.

I hope everything goes well with your tx  :)

Natalie xx
 

·
Registered
Joined
·
9 Posts
Hello!

Just thought I'd let you know that in Marilyn Glenville's book, she recommends taking 400IU of vitamin E daily as this is supposed to do the same thing as aspirin.  I've been taking it for a few months now and the thickness of my lining has gone up!

Good luck to you all

Terri x
 
1 - 4 of 4 Posts
Top